I've been taking effexor for a month. Right now I'm on 75 mg with 10 mg of my lexapro. I want to just go back to 20 mg lexapro. I've had awful anxiety where I can't even go to work. Can I just drop the Effexor and add the other 10 mg of lexapro?
Hi, TK! Sorry this isn't working out for you as it can take 4-8 weeks for the drug to become fully effective. Even though you're on a very low dose of Effexor you may have symptoms of discontinuation syndrome if you stop abruptly, and so you must taper off on a reducing dose schedule provided by your physician.
Please call her/him on Monday for professional advice because trying to do this on your own is only going to make things worse for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2012 • 2 answers
Posted 5 Mar 2013 • 10 answers
Posted 20 Dec 2014 • 6 answers
Posted 17 Oct 2016 • 5 answers
Posted 23 Feb 2018 • 2 answers